On the asymptotic behavior of the solutions of a nonlinear hyperbolic equation
Differencialʹnye uravneniâ, Tome 23 (1987) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_4_a16,
author = {A. S. Abdullaev},
title = {On the asymptotic behavior of the solutions of a nonlinear hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {706},
year = {1987},
volume = {23},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_4_a16/}
}
A. S. Abdullaev. On the asymptotic behavior of the solutions of a nonlinear hyperbolic equation. Differencialʹnye uravneniâ, Tome 23 (1987) no. 4. http://geodesic.mathdoc.fr/item/DE_1987_23_4_a16/